Orbits and Homogeneities of Invertible Fuzzy Topological Spaces

Main Article Content

Anjaly Jose
S. C. Mathew

Abstract

In this paper we study  the role of invertibility on  homogeneity of a fuzzy topological space and vice-versa. In general invertibility and homogeneity need not imply each other. However there are situations under which one implies the other.  If the invertible subspace is homogeneous,  then it is proved that the parent fuzzy topological space is also homogeneous. We also investigate the properties of orbits in invertible fuzzy topological spaces and characterize them.

Article Details

How to Cite
Jose, A. ., & Mathew, S. C. . (2022). Orbits and Homogeneities of Invertible Fuzzy Topological Spaces. Journal of Advanced Studies in Topology, 3(3), 23–31. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/65
Section
Research Articles